MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION

ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION
Catalog Number AK-01000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "introducer catheter folded back onto itself preventing advancement.Upon removal the catheter was found to be intact but folded.There was patient involvement, no harm, no medical intervention, patient is doing well.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue 'catheter folded' could not be confirmed upon investigation of the returned sample.The customer returned one unit of the catheter.No damage or abnormalities were observed on the unit.The needle was not returned to confirm any defects present.Additional information indicated that the patient had no harm.No medical intervention was carried out.Patient condition was fine.A dhr review was completed for and no issues or non-conformities were noted.It is unknown if the needle could have caused any folding issues during use along with catheter.Based on limited information, the most likely root cause of the issue is undeterminable.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW THORACENTESIS KIT
Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24442671
Report Number9680794-2026-00151
Device Sequence Number10212452
Product Code JOL
UDI-Device Identifier30801902120121
UDI-Public(01)30801902120121(11)251110(17)280331(10)33F25H0192(21)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K870572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-01000
Device Lot Number33F25H0192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown